# SDR SWAA2022013157204

- Difficulty date: December 30, 2021
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 45,627 hours, 27,345 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO RT TRANSITION ANGLE HAS CORROSION AROUND NUMEROUS FASTENER HOLES BETWEEN BS 500A THRU 500D.  REMOVED FWD CARGO RH TRANS ANGLE FROM STA 500A TO 500D.  OUT OF LIMITS PER SRM 53-00-53-1A-2.  LOCATED AND BACK DRILLED HOLES IN NEW RH TRANSITION ANGLE FROM BS 500A TO 500D IAW SRM 51-40-05-0G-0.  C/W INSPECTION STEPS 1-3.  ALODINED AND PRIMED RT TRANSITION ANGLE FROM BS 500A TO 500D IAW SOPM 20-41-02.  INSPECTED ALODINED AND PRIMED LH TRANSITION ANGLE FROM BS 396 TO 500D IAW SOPM 20-41-02.  INSTALLED NUTPLATES ON RT TRANSITION ANGLE IAW 51-40-10-2R-0.   APPLIED PAINT TO RH TRANS ANGLE IAW SOPM 20-41-02.  INSTALLED REPLACEMENT TRANS ANGLE PER SRM 51-40-02. INSTALLED REPLACEMENT TRANS ANGLE IAW SRM 51-40-02.
